| Catalog Number |
0279350501 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device broke during the procedure.The pieces were removed from the patient.
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.No further attempts to retrieve the device are required.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: hook broke off probable root cause: non-conforming component, poor assembly process, misuse.Use errors probe used as a tool for mechanical displacement of tissue or bone, or to pry or scrub excessive force used when inserting of removing probe, probe inserted into obstructed passageway, or any forceful impact to the tip of the probe with rigid objects excessive use of device beyond stated lifetime the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description